# SDR ASAA2021101036231

- Difficulty date: October 10, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 29,739 hours, 9,543 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472010 FOUND 24 SHIMS WORN BEYOND LIMITS. GROUNDED - YES. REPLACED FULL SET OF SHIMS REF T/C 78472010.
